# SDR HALA0600577

- Difficulty date: August 15, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 14,254 hours, 2,755 cycles
- Engine: Pwa PW4060
- Engine time: 15,277 hours, 2,996 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND ROUND NICK ON LT ENGINE 4 O'CLOCK POSITION.  INSPECTED AND BLENDED BLADE IAW MM 72-31-02.CONDITION CK GOOD. EDDY CURRENT CK NO CRACK INDICATION. BLEND DEM .218 INCHES DEPTH, 1.875 INCHES LENGTH BLADE NR 11.
